# SDR AALA201707179008

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 33,041 hours, 4,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100065003
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS MISSING ON WALL MOUNTED EXIT EMERGENCY LIGHT FORWARD OF THE L3 DOOR. INSTALLED MISSING LENS.
